# SDR UALA2010061402075

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 59,655 hours, 11,027 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 119
- Condition: Faulty
- Location: Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY DISCH MAIN BATTERY DISCHARGING OR HOT BATTERY BUS UNPOWERED.   ADVISORY CREW COMMENTS: MAIN BATTERY DISCH. REPLACED SHIPS MAIN BATTERY AND MAIN BATTERY CHARGER. ALL CHECK OK.
